Abdul Rahim Khan
Abdul Rahim Khan
Institute of Southern Punjab, Multan, Pakistan
Verified email at
Cited by
Cited by
Coupled common fixed point results in two generalized metric spaces
M Abbas, AR Khan, T Nazir
Applied Mathematics and Computation 217 (13), 6328-6336, 2011
Strong convergence of a general iteration scheme in CAT (0) spaces
AR Khan, MA Khamsi
Nonlinear Analysis: Theory, Methods & Applications 74 (3), 783-791, 2011
An implicit algorithm for two finite families of nonexpansive maps in hyperbolic spaces
AR Khan, H Fukhar-Ud-Din, MA Ahmad Khan
Fixed Point Theory and Applications 2012, 1-12, 2012
Common fixed points Noor iteration for a finite family of asymptotically quasi-nonexpansive mappings in Banach spaces
AR Khan, AA Domlo
Journal of Mathematical Analysis and Applications 341 (1), 1-11, 2008
Krasnosel'skii and Ky Fan type fixed point theorems in ordered Banach spaces
N Hussain, A Khan, RP Agarwal
Journal of nonlinear and convex analysis 11 (3), 475-489, 2010
Inequalities in metric spaces with applications
MA Khamsi, AR Khan
Nonlinear Analysis: Theory, Methods & Applications 74 (12), 4036-4045, 2011
Common fixed points of two multivalued nonexpansive mappings by one-step iterative scheme
M Abbas, SH Khan, AR Khan, RP Agarwal
Applied Mathematics Letters 24 (2), 97-102, 2011
Casirivimab and imdevimab in patients admitted to hospital with COVID-19 (RECOVERY): a randomised, controlled, open-label, platform trial
O Abani, A Abbas, F Abbas, M Abbas, S Abbasi, H Abbass, A Abbott, ...
The Lancet 399 (10325), 665-676, 2022
Proximal-type algorithms for split minimization problem in P-uniformly convex metric spaces
C Izuchukwu, GC Ugwunnadi, OT Mewomo, AR Khan, M Abbas
Numerical algorithms 82, 909-935, 2019
Analytical and numerical treatment of Jungck-type iterative schemes
AR Khan, V Kumar, N Hussain
Applied Mathematics and Computation 231, 521-535, 2014
Common fixed points of generalized contractive hybrid pairs in symmetric spaces
M Abbas, AR Khan
Fixed Point Theory and Applications 2009, 28, 2009
Common fixed-point results in best approximation theory
N Hussain, AR Khan
Applied Mathematics Letters 16 (4), 575-580, 2003
Strong convergence of composite iterative schemes for zeros of m-accretive operators in Banach spaces
LC Ceng, AR Khan, QH Ansari, JC Yao
Nonlinear Analysis: Theory, Methods & Applications 70 (5), 1830-1840, 2009
Convergence of a general iterative scheme for a finite family of asymptotically quasi-nonexpansive mappings in convex metric spaces and applications
AR Khan, MA Ahmed
Computers & Mathematics with Applications 59 (8), 2990-2995, 2010
An extension of Brosowski-Meinardus theorem on invariant approximation
LA Khan, AR Khan
Approximation Theory and Its Applications 11 (4), 1-5, 1995
Applications of the best approximation operator to*-nonexpansive maps in Hilbert spaces
N Hussain, AR Khan
Taylor & Francis Group 24 (3-4), 327-338, 2003
Approximation of*-nonexpansive random multivalued operators on Banach spaces
I Beg, AR Khan, N Hussain
Journal of the Australian Mathematical Society 76 (1), 51-66, 2004
Common fixed point and invariant approximation in hyperbolic ordered metric spaces
M Abbas, M Amine Khamsi, A Rahim Khan
Fixed Point Theory and Applications 2011 (1), 1-14, 2011
Some common fixed point theorems for non-self hybrid contractions
A Ahmed, AR Khan
Journal of Mathematical Analysis and Applications 213 (1), 275-286, 1997
Approximating common fixed points of asymptotically nonexpansive maps in uniformly convex Banach spaces
AR Khan
Computers & Mathematics with Applications 53 (9), 1349-1360, 2007
The system can't perform the operation now. Try again later.
Articles 1–20